List of Articles by Author


*This author has been accepted with these names:

  1. Domić, Anto
  2. Domić, A

*Articles are cited according to Uniform Requirements by International Committee of Medical Journal Editors - ICMJE and NLM Style Guide for Authors, Editors and Publishers

  1. Plančak D, Jorgić-Srdjak K, Domić A, Bošnjak A. Incidence of furcation involvement in multi-rooted teeth observed on radiographs (orthopanthomograms). Acta Stomatol Croat. 1999;33(3):367-72.
  2. Bacić M, Domić A, Sutalo J. [The frequency of lesions to molar furcations in patients with periodontal disease]. Acta Stomatol Croat. 1986;20(4):283-9.